# SDR IPXA2020061356527

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 2214110507
- Condition: Broken
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG NR 1 ENGINE NOSE COWL LOWER LT SIDE BRACKET BROKEN.  REMOVED AND REPLACED NR 1 ENG NOSE COWL LT SIDE BRACKET IAW AMM 71-11-00-0401.
